MAUDE Adverse Event Report: BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) SAF-T-INTIMA; INTRAVASCULAR CATHETER
Catalog Number 383313
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd saf-t-intima w/y adapter yel 24ga x.75i needle through catheter the following information was provided by the initial reporter, it was reported that during the puncture, intima device no.24 failed.The needle's silicone was punctured and leaked blood.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Dhr review: the complaint lot#4171464, sku is 383313, assembly in suzhou plant1 on 2024.Jul.17, a planned lot quantity is (b)(4) ea.Review the in-process test record and outgoing test report, all test results meet the product specifications, no abnormal found.Review the product assembly record, no non-conformities, deviations or rework activities for this lot.Return sample analysis: no pictures or sample provided.Retain sample analysis: sampling 2ea from the retain sample of the same lot to do leakage test, result is within specification as well.Possible cause analysis: based on the reported information, leakage issue happened during the puncture, the possible reason is as below: 1.The raw material has defect 2.Component damage happened during assembly current manufacture process has taken control procedures as below to protect this kind of possible risk: 1.100% common inspection is performed during each process station start from tubing bonding process 2.Common inspection is performed during packaging process 3.Qc sampling check will inspect the component appearance and do leakage test conclusion: we cannot identify which step causes the damage or it's a raw material defect.The retained sample appearance inspection and leakage test is performed, not defect detected, with this we cannot decide the root cause, only analyze possible reasons.
 
Event or Problem Description
No additional information is available.

Brand Name
SAF-T-INTIMA
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD (SUZHOU)
no. 5 baiyu road
suzhou industrial park
suzhou 21502 1
CH   215021
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22862771
Report Number3006948883-2025-00514
Device Sequence Number12675191
Product Code FOZ
UDI-Device Identifier00382903833139
UDI-Public(01)00382903833139(17)280630(10)4171464
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383313
Device Lot Number4171464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown